Envelope periodic and solitary solutions of Davey-Stewartson equation
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2009, Vol. 58 Issue (4): 2155-2158    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Envelope periodic and solitary solutions of Davey-Stewartson equation
Liu Shi-Da1, Liu Shi-Kuo1, Gao Bin2
(1)北京大学物理学院,北京 100871; (2)北京大学物理学院,北京 100871;玉溪师范学院物理系,玉溪 653100
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn